# SDR 95ZZZZ233

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Inop
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PBI - FLT 188 - UNABLE TO PRESSURIZE ACFT AFTER TAKEOFF.  FLIGHT RETURNED TO PBI WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND DUCT CLAMP AND SEAL LOOSE ON AFT SIDE OF AFT PRESSURE BULKHEAD.  REINSTALLED CLAMP AND SEAL.  FOUND PACK VALVE ON LEFT PACK NOT OPENING.  REPLACED LEFT PACK VALVE.  REF USAA950404.
